Alert archive / Alabama / River Flood Warnings in 2018

River Flood Warning 27, NWS Birmingham, AL

December 7, 2018Greene County, Hale County, Marengo County, Alabama

NWS Birmingham, AL issued this river flood warning at Dec 7, 2018, 7:17 PM CST for Greene County, Hale County, Marengo County, Alabama. It took effect at Dec 10, 2018, 4:00 AM CST. It was in force for 53 hr.

The area

The outline as issued.

The facts

Issued
Dec 7, 2018, 7:17 PM CST (01:17 UTC)
In effect from
Dec 10, 2018, 4:00 AM CST
Expired
Dec 12, 2018, 8:43 AM CST
In force
53 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
Minor

Counties Greene County, AL, Hale County, AL, Marengo County, AL

The radar

The Birmingham radar (KBMX), 113 km from the middle of the area, began a volume at 01:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Black Warrior River below Selden Dam (WLDA1). The gauge peaked at 96.47 ft at Dec 9, 2018, 9:00 AM CST.

actionminormoderate909510012/0812/0912/1012/1112/1212/13
Action stage
90 ft
Minor stage
90 ft
Moderate stage
102 ft
Major stage
105 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02466030, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

266 
WGUS44 KBMX 080117
FLWBMX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning 
National Weather Service Birmingham AL 
717 PM CST Fri Dec 7 2018

...The National Weather Service in Birmingham AL has issued a Flood 
Warning for the following rivers in Alabama... 

  Black Warrior River At Selden Lock and Dam Affecting Greene...Hale 
  and Marengo Counties.

Rain totals between 2.5 to 3.5 inches are expected this weekend 
across Central Alabama. This will result in water rises along the 
Black Warrior River, and a flood warning is in effect for the Seldon 
Lock and Dam river point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Saturday morning, or sooner if 
conditions warrant.

&&

ALC063-065-091-081316-
/O.NEW.KBMX.FL.W.0027.181210T1621Z-181213T1115Z/
/WLDA1.1.ER.181210T1621Z.181211T0600Z.181212T2315Z.NO/
717 PM CST Fri Dec 7 2018

The National Weather Service in Birmingham AL has issued a 

* Flood Warning for 
  the Black Warrior River At Selden Lock and Dam.
* from Monday morning to late Wednesday night...or until the Warning 
  is cancelled.
* At  6:15 PM Friday The stage Was 76.3 feet. 
* Flood stage is 90.0 feet. 
* Minor flooding is forecast. 
* Forecast...Rise above flood stage by late Monday morning and 
  continue to rise to near 91.6 feet by early Tuesday morning. The 
  river will fall below flood stage by Wednesday afternoon.
* Impact...At 90.0 feet...Pasture and wood lands begin to flood. 
  Livestock should be moved to higher ground at stages above 90 feet.
  

&&

LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
          3273 8790 3281 8789         

$$
10 follow-up statements
554 
WGUS84 KBMX 081431
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
831 AM CST Sat Dec 8 2018


...The flood warning continues for the Black Warrior River At Selden 
Lock and Dam...

Additional rainfall of 2 to 3 inches is expected through Sunday 
across Central Alabama. This will result in water rises along the 
Black Warrior River, and a flood warning is in effect for the Selden 
Lock and Dam river point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Sunday morning...or sooner if 
conditions warrant.

&&

ALC063-065-091-090230-
/O.EXT.KBMX.FL.W.0027.181210T2136Z-181212T1600Z/
/WLDA1.1.ER.181210T2136Z.181211T1200Z.181212T0400Z.NO/
831 AM CST Sat Dec 8 2018

The Flood Warning continues for
  The Black Warrior River At Selden Lock and Dam.
* from Monday afternoon to Wednesday morning...or until the warning 
  is cancelled.
* At  8:15 AM Saturday the stage was 76.2 feet. 
* Flood stage is 90 feet. 
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Monday afternoon and continue 
  to rise to near 90.7 feet by Tuesday morning. The river will fall 
  below flood stage by Tuesday night.
* Impact...At 90 feet...Pasture and wood lands begin to flood. 
  Livestock should be moved to higher ground at stages above 90 feet.
  

&&

LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
          3273 8790 3281 8789         

$$
780 
WGUS84 KBMX 090127
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
727 PM CST Sat Dec 8 2018


...The flood warning continues for the Black Warrior River At Selden 
Lock and Dam...

.Today's rainfall combined with additional rainfall of up to 1 inch
tonight and Sunday will result in rises along the Black Warrior River...
and a flood warning remains in effect for Seldon Lock and Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Sunday morning...or sooner if 
conditions warrant.

&&

ALC063-065-091-091327-
/O.EXT.KBMX.FL.W.0027.181211T1200Z-181212T0000Z/
/WLDA1.1.ER.181211T1200Z.181211T1200Z.181211T1200Z.NO/
727 PM CST Sat Dec 8 2018

The Flood Warning continues for
  The Black Warrior River At Selden Lock and Dam.
* from Tuesday morning to Tuesday evening...or until the warning is 
  cancelled.
* At  6:15 PM Saturday the stage was 76.7 feet. 
* Flood stage is 90 feet. 
* Forecast...The river is expected to rise to near flood stage 
  Tuesday morning.
* Impact...At 90 feet...Pasture and wood lands begin to flood. 
  Livestock should be moved to higher ground at stages above 90 feet.
  

&&

LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
          3273 8790 3281 8789         

$$
636 
WGUS84 KBMX 091556
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
956 AM CST Sun Dec 9 2018


...The flood warning continues for the Black Warrior River At Selden 
Lock and Dam...

Heavy rains of 2 to 4 inches have fallen since Friday across Central
Alabama. As a result, rises are occurring on the Black Warrior River.
A Flood Warning remains in effect for the Black Warrior River at Selden
Lock and Dam.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Monday morning...or sooner if 
conditions warrant.

&&

ALC063-065-091-100355-
/O.EXT.KBMX.FL.W.0027.181210T1110Z-181213T1855Z/
/WLDA1.1.ER.181210T1110Z.181212T0600Z.181213T0655Z.NO/
956 AM CST Sun Dec 9 2018

...Flood Warning extended until Thursday afternoon...The Flood 
Warning continues for
  The Black Warrior River At Selden Lock and Dam.
* from late tonight to Thursday afternoon...or until the warning is 
  cancelled.
* At  9:15 AM Sunday the stage was 81.2 feet. 
* Flood stage is 90 feet. 
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow  and continue 
  to rise to near 93.2 feet by early Wednesday morning. The river 
  will fall below flood stage by early Thursday morning.
* Impact...At 90 feet...Pasture and wood lands begin to flood. 
  Livestock should be moved to higher ground at stages above 90 feet.
  

&&

LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
          3273 8790 3281 8789         

$$
492 
WGUS84 KBMX 100136
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
736 PM CST Sun Dec 9 2018


...A flood warning continues for the Black Warrior River At Selden 
Lock and Dam...

.Heavy rains of 2 to 4 inches have fallen since Friday across Central
Alabama. As a result, rises are occurring on the Black Warrior River.
A Flood Warning remains in effect for the Black Warrior River at Selden
Lock and Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Monday morning...or sooner if 
conditions warrant.

&&

ALC063-065-091-101336-
/O.EXT.KBMX.FL.W.0027.181210T1000Z-181213T1530Z/
/WLDA1.1.ER.181210T1000Z.181212T0000Z.181213T0330Z.NO/
736 PM CST Sun Dec 9 2018

The Flood Warning continues for
  The Black Warrior River At Selden Lock and Dam.
* from late tonight to Thursday morning...or until the warning is 
  cancelled.
* At  7:15 PM Sunday the stage was 86.1 feet. 
* Flood stage is 90.0 feet. 
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow  and continue 
  to rise to near 93.6 feet by Tuesday evening. The river will fall 
  below flood stage by Wednesday night.
* Impact...At 94.0 feet...Some secondary roads in the area begin to 
  flood. Flooding of farm and pasture lands continues. 

&&

LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
          3273 8790 3281 8789         

$$
782 
WGUS84 KBMX 101012
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
412 AM CST Mon Dec 10 2018


...The flood warning continues for the Black Warrior River At Selden 
Lock and Dam...

.Heavy rainfall of 2 to 4 inches has fallen since Friday across Central Alabama producing rises on the Black Warrior. A Flood Warning remains in effect for the Black Warrior River at Selden Lock and Dam. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Monday morning...or sooner if 
conditions warrant.

&&

ALC063-065-091-102211-
/O.EXT.KBMX.FL.W.0027.000000T0000Z-181212T1200Z/
/WLDA1.1.ER.181210T1200Z.181211T0600Z.181212T0000Z.NO/
412 AM CST Mon Dec 10 2018

The Flood Warning continues for
  The Black Warrior River At Selden Lock and Dam.
* until Wednesday morning...or until the warning is cancelled.
* At  3:15 AM Monday the stage was 88.7 feet. 
* Flood stage is 90.0 feet. 
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to 
  rise to near 92.6 feet by early Tuesday morning. The river will 
  fall below flood stage by Tuesday evening.
* Impact...At 94.0 feet...Some secondary roads in the area begin to 
  flood. Flooding of farm and pasture lands continues. 

&&

LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
          3273 8790 3281 8789         

$$
844 
WGUS84 KBMX 101517
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
917 AM CST Mon Dec 10 2018


...The flood warning continues for the Black Warrior River At Selden 
Lock and Dam...

.Levels continue to rise along the lower Black Warrior River 
following the heavy rainfall that occurred over the weekend...
and a flood warning remains in effect at the Selden Lock and Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Tuesday morning...or sooner if 
conditions warrant.

&&

ALC063-065-091-110317-
/O.EXT.KBMX.FL.W.0027.000000T0000Z-181213T1500Z/
/WLDA1.1.ER.181210T1840Z.181212T0000Z.181213T0300Z.NO/
917 AM CST Mon Dec 10 2018

...Flood Warning extended until Thursday morning...
The Flood Warning continues for
  The Black Warrior River At Selden Lock and Dam.
* until Thursday morning...or until the warning is cancelled.
* At  8:15 AM Monday the stage was 89.4 feet. 
* Flood stage is 90 feet. 
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
  rise to near 92.2 feet by early Wednesday morning. The river will 
  fall below flood stage by Wednesday night.
* Impact...At 90 feet...Pasture and wood lands begin to flood. 
  Livestock should be moved to higher ground at stages above 90 feet.
  
&&

LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
          3273 8790 3281 8789         

$$
654 
WGUS84 KBMX 110143
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
743 PM CST Mon Dec 10 2018


...The flood warning continues for the Black Warrior River At Selden 
Lock and Dam...

.Water levels continue to rise along the lower Black Warrior River 
following the heavy rainfall that occurred over the weekend...
and a flood warning remains in effect at the Selden Lock and Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Tuesday morning...or sooner if 
conditions warrant.

&&

ALC063-065-091-111342-
/O.CON.KBMX.FL.W.0027.000000T0000Z-181213T1500Z/
/WLDA1.1.ER.181210T1741Z.181212T0000Z.181213T0300Z.NO/
743 PM CST Mon Dec 10 2018

The Flood Warning continues for
  The Black Warrior River At Selden Lock and Dam.
* until Thursday morning...or until the warning is cancelled.
* At  7:15 PM Monday the stage was 90.8 feet. 
* Flood stage is 90.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 92.2 feet by 
  tomorrow evening . The river will fall below flood stage Wednesday 
  night.
* Impact...At 94.0 feet...Some secondary roads in the area begin to 
  flood. Flooding of farm and pasture lands continues. 

&&

LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
          3273 8790 3281 8789         

$$
546 
WGUS84 KBMX 111429
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
829 AM CST Tue Dec 11 2018


...The flood warning continues for the Black Warrior River At Selden 
Lock and Dam...

.Water levels continue to rise along the lower Black Warrior River 
following the heavy rainfall that occurred over the weekend...
and a flood warning remains in effect at the Selden Lock and Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Wednesday morning...or sooner if 
conditions warrant.

&&

ALC063-065-091-120229-
/O.EXT.KBMX.FL.W.0027.000000T0000Z-181213T0636Z/
/WLDA1.1.ER.181210T1741Z.181212T0000Z.181212T1836Z.NO/
829 AM CST Tue Dec 11 2018

The Flood Warning continues for
  The Black Warrior River At Selden Lock and Dam.
* until late Wednesday night...or until the warning is cancelled.
* At  8:15 AM Tuesday the stage was 91.8 feet. 
* Flood stage is 90.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 92.2 feet by this
  evening. The river will fall below flood stage tomorrow early 
  afternoon .
* Impact...At 94.0 feet...Some secondary roads in the area begin to 
  flood. Flooding of farm and pasture lands continues. 

&&

LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
          3273 8790 3281 8789         

$$
899 
WGUS84 KBMX 120121
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
721 PM CST Tue Dec 11 2018


...The flood warning continues for the Black Warrior River At Selden 
Lock and Dam...

.Water levels have recently crested along the lower Black Warrior River 
following the heavy rainfall that occurred over the weekend...
and a flood warning remains in effect at the Selden Lock and Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas. Turn Around...Don't Drown. 

Another statement will be issued by Wednesday morning...or sooner if 
conditions warrant.

&&

ALC063-065-091-121320-
/O.CON.KBMX.FL.W.0027.000000T0000Z-181213T0636Z/
/WLDA1.1.ER.181210T1741Z.181211T1630Z.181212T1836Z.NO/
721 PM CST Tue Dec 11 2018

The Flood Warning continues for
  The Black Warrior River At Selden Lock and Dam.
* until late Wednesday night...or until the warning is cancelled.
* At  6:15 PM Tuesday the stage was 91.3 feet. 
* Flood stage is 90.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow early afternoon .
* Impact...At 90.0 feet...Pasture and wood lands begin to flood. 
  Livestock should be moved to higher ground at stages above 90 feet.
  

&&

LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
          3273 8790 3281 8789         

$$
083 
WGUS84 KBMX 121443
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
843 AM CST Wed Dec 12 2018


...The flood warning is cancelled for the Black Warrior River At 
Selden Lock and Dam...

Rises on the Black Warrior River have now dropped below flood stage
at the Selden Lock and Dam. Therefore, the flood warning has been cancelled.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

This will be the final statement for this event.

&&

ALC063-065-091-121513-
/O.CAN.KBMX.FL.W.0027.000000T0000Z-181213T0636Z/
/WLDA1.1.ER.181210T1741Z.181211T1630Z.181212T1335Z.NO/
843 AM CST Wed Dec 12 2018

The Flood Warning is cancelled for
  The Black Warrior River At Selden Lock and Dam.
* At  8:15 AM Wednesday the stage was 89.8 feet. 
* Flood stage is 90 feet. 
* The River fell below flood stage at 7:35 AM Wednesday.
* Forecast...The river will continue to fall to 85.5 feet by tomorrow
  morning .
  

&&

LAT...LON 3277 8782 3256 8769 3251 8782 3262 8784
          3273 8790 3281 8789         

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Dec 7, 5:44 PM CST, 1 hour 33 minutes earlier.

Area forecast discussion, Dec 7, 5:44 PM CST, 1 hour 33 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
544 PM CST Fri Dec 7 2018

.UPDATE...
For 00Z Aviation.

&&

.SYNOPSIS...

Zonal flow aloft continues to prevail this afternoon over the
forecast area with a digging trough far to the west just south of
Arizona. An upper level trough is advancing eastward across
Minnesota and into Wisconsin this afternoon in the northern stream
flow aloft. To our southeast, ridging aloft was centered over
Cuba and the western Caribbean Sea.

Toward the surface, our forecast area continues to be influenced
by surface high pressure over southeast Canada which continues to
contribute to a weak northeasterly low-level flow down the spine
of the Appalachians that has helped keep dew points in the lower
40's across much of the area today.

Downstream of the digging trough to the west a surface low was
becoming better defined over the southeast coast of Texas. To our
northwest, a sprawling surface high pressure area was centered
over northern Missouri.

Clouds have been increasing from west to east since last night
with rain showers gradually advancing eastward. The precipitation
has encountered difficulty reaching the surface across our central
and eastern counties last evening and into early this morning as
evaporation has occurred aloft due to the dry airmass aloft. The
12z BMX sounding showed the remnant thin dry layer just above the
surface up to around 850 mb this morning, the evening 00Z
sounding is expected to be moist through much of the vertical
column.

&&

.SHORT TERM...
Tonight through Saturday Night.

Cloudy skies will prevail through the weekend with rain chances
continuing to increase from west to east across our area this
evening and overnight. The highest rain chances over our area will
prevail through much of the day Saturday. The forecast area will
remain north of surface low pressure that will ride eastward along
a weak boundary positioned just south of the Central Gulf Coast,
keeping warmer temperatures and surface-based instability far to
the south of our forecast area. Temperatures through the vertical
column through the short term period will remain warm enough for
liquid precipitation.

Rainfall amounts through the period continue to range from the
2.5 to 3.5 inch range but intensity should not be high enough to
warrant flash flooding concerns. The duration of rainfall along
with already above-average rainfall recently will contribute to
some water rises on area rivers, streams and waterways. Follow
hydrological products issued by our office for updates on forecast
water levels through the weekend and into early next week.

Cloud cover with a moist vertical profile will keep temperatures
from moving much this evening and overnight with lows ranging from
the upper 30's north to the low 40's south. Highs Saturday will
not rise much north with readings remaining in the low 40's with
temperatures gradually rising into the low 50's far southeast.
Lows Saturday night will range from the mid to upper 30's
northeast to the mid 40's southeast.

05

.LONG TERM...

Updated for Sunday through Monday.

Rain chances will decrease from likely to chance categories
across our west and southwest counties by Sunday afternoon with
likely category becoming confined to our northeast counties by
late Sunday afternoon as the gulf low moves across east across the
northern Florida Peninsula.

Temperatures will struggle on Sunday to reach the lower 40's
north with readings in the upper 40's south. Temperatures will
decrease Sunday night with temperatures in the low to mid 30's
north with readings in the mid to upper 30's south. Highs Monday
will range from the low to mid 40's areawide across the forecast
area.

The combination of the departing surface low with cold air
damming increasing across the southern Appalachian Mountains
during the day Sunday will contribute to lower temperatures north
and northeast through the evening and overnight. Vertical
temperature profiles may become cold enough to support some
flurries/light snow across small portions of our far north
counties Sunday night and into Monday morning but this is largely
dependent on how quick cooler air is pulled into the area from the
northwest and how long the low-level moisture lingers. Often the
moisture departs before a sufficient layer of cold air becomes
present in the lower levels so confidence remains on the lower end
of the spectrum. Even if this occurs, soil temperatures remain
above freezing so little to no impact is expected at this time.

05

Previous long-term discussion for Tuesday through Thursday.

Dry and cool conditions will return for Tuesday and Wednesday.
The the next chance of rain may come on Thursday as a strong
trough approaches from the west.

87/Grantham

&&

.AVIATION...
00Z TAF Discussion.

A prolonged period of rain has commenced across Central Alabama.
Rainfall will be light thru 12z due to a relatively dry air mass
below 850mb and weak upper forcing. Forcing will increase by 12z
as a surface low deepens along the Louisiana Coast and tracks
eastward. The higher forcing after 12z will result in widespread
vsbys 3-5 miles with lcl vsbys blo 3 miles. Northeast sfc winds
will also increase by 15z due to surface low with wind speeds
10-15 knots. Cigs will initially begin in the 3-5k foot range
with lcl cigs blo 3k across the northern TAF sites, then fall
below 2000 feet agl across the northern TAF sites by 06z, with
widespread IFR cigs by 12z. Cigs at KMGM and KTOI will take longer
to lower, with cigs likely staying above 1000 feet agl until mid-
afternoon.

58/rose

&&

.FIRE WEATHER...

Widespread rainfall is expected tonight through Sunday. Low clouds
will be possible tomorrow and tomorrow night, as low level moisture
increases. Drier conditions expected Tuesday and Wednesday next
week, ahead of the next rain system. There are no fire weather
concerns at this time.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     38  43  37  42  37 / 100 100 100  70  50
Anniston    39  45  38  43  36 /  90 100 100  70  50
Birmingham  40  45  40  43  36 /  90 100 100  60  40
Tuscaloosa  41  47  41  46  36 /  90 100 100  50  20
Calera      40  46  39  43  36 /  90 100 100  50  30
Auburn      40  47  39  43  34 /  50 100 100  60  40
Montgomery  42  49  43  47  37 /  40 100 100  50  20
Troy        42  52  44  47  36 /  20 100 100  50  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
None.

&&
Hazardous weather outlook, Dec 7, 3:05 AM CST, 16 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
305 AM CST Fri Dec 7 2018

ALZ011>015-017>050-081215-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
305 AM CST Fri Dec 7 2018

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management is not
expected at this time.

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 7, 7:12 PM CSTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter39 hr
Dec 7, 7:21 PM CSTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter38 hr

Nearby

River Flood Warnings in Alabama, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.